Alert archive / Wyoming / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 13, NWS Riverton, WY

May 26, 2023Johnson County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at May 26, 2023, 4:57 PM MDT for Johnson County, Wyoming. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2023, 4:57 PM MDT (22:57 UTC)
Expired
May 26, 2023, 5:24 PM MDT
In force
27 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Johnson County, WY

The radar

The Riverton/Lander radar (KRIW), 199 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 4:26 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 11.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2023-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2023-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1826 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

492 
WUUS55 KRIW 262257
SVRRIW
WYC019-262345-
/O.NEW.KRIW.SV.W.0013.230526T2257Z-230526T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
457 PM MDT Fri May 26 2023

The National Weather Service in Riverton has issued a

* Severe Thunderstorm Warning for...
  North central Johnson County in north central Wyoming...

* Until 545 PM MDT.

* At 457 PM MDT, a severe thunderstorm was located 17 miles southeast
  of Buffalo, moving north at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  north central Johnson County.

This includes the following highways...
 Interstate 25 between mile markers 283 and 296.
 Interstate 90 between mile markers 62 and 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4409 10645 4407 10658 4429 10688 4436 10635
TIME...MOT...LOC 2257Z 165DEG 16KT 4412 10654 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Lowe
2 follow-up statements
473 
WWUS55 KRIW 262314
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
514 PM MDT Fri May 26 2023

WYC019-262345-
/O.CON.KRIW.SV.W.0013.000000T0000Z-230526T2345Z/
Johnson-
514 PM MDT Fri May 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTH CENTRAL JOHNSON COUNTY...

At 514 PM MDT, a severe thunderstorm was located 12 miles southeast
of Buffalo, moving north at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of north
central Johnson County.

This includes the following highways...
 Interstate 25 between mile markers 283 and 296.
 Interstate 90 between mile markers 62 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4414 10650 4411 10662 4429 10688 4436 10635
TIME...MOT...LOC 2314Z 165DEG 16KT 4420 10657 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Lowe
892 
WWUS55 KRIW 262324
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
524 PM MDT Fri May 26 2023

WYC019-262333-
/O.CAN.KRIW.SV.W.0013.000000T0000Z-230526T2345Z/
Johnson-
524 PM MDT Fri May 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JOHNSON COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
north central Wyoming.

LAT...LON 4414 10650 4411 10662 4429 10688 4436 10635
TIME...MOT...LOC 2323Z 165DEG 16KT 4424 10659 

$$

Lowe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:42 PM MDT, 15 minutes earlier.

Area forecast discussion, May 26, 4:42 PM MDT, 15 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
442 PM MDT Fri May 26 2023

.DISCUSSION...(This afternoon through Thursday)
Issued at 1141 AM MDT Fri May 26 2023

Another day of showers and thunderstorms is expected today as the
West Coast low and blocking high to our east remain in place.
This continues to bring a southwesterly divergent flow aloft,
aided at the surface by southeasterly moisture advection.
Currently, convection is ongoing this morning across western
Wyoming, as well as some isolated weak showers across central
Wyoming. The western convection is expected to continue to push
northeastward, with additional storms initiating east of the
Divide by early afternoon. With dewpoints in the 40s and 50s, as
well as mostly clear skies for diurnal heating, central and
northern Wyoming will be most favored for stronger storms today.
Given the increased moisture, steep lapse rates, and slightly
better shear today, storms have the potential to be a little
stronger than yesterday, which did produce some large hail. MLCAPE
values over 1000 J/kg are expected east of the Divide, with
values over 1500 J/kg farther east across Natrona and Johnson
Counties. Strong winds and large hail will again be possible with
this activity. Convection will wane after sunset across northern
Wyoming, with mostly dry conditions expected overnight.

Not much change is expected through the weekend as the main pattern
players persist. Saturday will see additional widespread showers
and thunderstorms, though a slightly eastward trough shift will
likely limit the strongest activity to Johnson and Natrona
counties. On Sunday convection currently looks a little less
widespread. Otherwise, temperatures will continue to peak around
normal west of the Divide, and about five degrees above normal
east.

By early next week, guidance is starting to favor the longstanding
trough dropping farther south, with a low positioned across southern
California. While the southwest flow would continue over Wyoming,
upper divergence would shift farther away from the area, likely
decreasing precipitation coverage. Overall, though, the active
pattern is likely to continue through at least midweek, with
generally above normal temperatures persisting.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 441 PM MDT Fri May 26 2023

VFR conditions expected throughout the TAF period for all locations.
Breezy winds outside of thunderstorms with mid level ceilings as
scattered rain showers and isolated thunderstorms continue to push
from the south to north through the remainder of the evening. Gusty
winds up to 20-30 kts possible with some of the storms but isolated
in nature, confidence low on exact locations of storms and outflows
carrying VCTS through about the 02Z time frame. After that point
couple with radiational cooling after sunset, winds will become
light once again with scattered mid clouds expected through the end
of the period. Another round of scattered showers and isolated
storms again expected tomorrow afternoon after the 18-19Z time
frame.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on icing and turbulence forecasts.

&&

.FIRE WEATHER...
Issued at 1141 AM MDT Fri May 26 2023

The active pattern continues this afternoon as showers and
thunderstorms spread across most of the area. The strongest storms
are expected across central, northern, and eastern portions of the
forecast area, especially Johnson and Natrona counties. With any
storm, large hail and strong outflow winds are possible. Otherwise,
temperatures will peak above normal this afternoon for most
locations, with a gusty south wind developing over Sweetwater
County. Much of the same is forecast for Saturday and Sunday, with
continued thunderstorm chances in the afternoons. Minimum humidity
values will generally remain above 20 percent through the weekend.
Warmer than normal temperatures and rain chances will continue next
week.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION...Myers
AVIATION...Lowe
FIRE WEATHER...Myers
Hazardous weather outlook, May 26, 3:02 AM MDT, 13 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
302 AM MDT Fri May 26 2023

WYZ001>020-022>030-271315-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
302 AM MDT Fri May 26 2023

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight.

Another chance of showers and thunderstorms, especially in the
afternoon and evening. Strong to severe thunderstorms are possible
this afternoon, especially along and north of a Casper to Thermopolis
to Cody line. The best chance will be in Johnson County.

Mountain snowmelt continues to keep water levels elevated on western
Wyoming creeks and rivers.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Saturday through Wednesday...More chances of mainly afternoon and
evening showers and thunderstorms. Mountain snowmelt continues.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, May 26, 4:15 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Riverton WY
415 PM MDT Fri May 26 2023

WYZ008-009-011-262300-
Southeast Johnson County-Bighorn Mountains Southeast-Bighorn
Mountains West-
415 PM MDT Fri May 26 2023

...A strong thunderstorm will impact portions of southwestern Johnson
and east central Washakie Counties through 500 PM MDT...

At 415 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Hole In The Wall, or 12 miles west of Kaycee, moving
north at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Mayoworth around 435 PM MDT.

This includes Interstate 25 between mile markers 267 and 275.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4355 10673 4355 10692 4398 10729 4399 10729
      4402 10660
TIME...MOT...LOC 2215Z 168DEG 30KT 4365 10687

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Lowe
Special weather statement, May 26, 4:16 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Riverton WY
416 PM MDT Fri May 26 2023

WYZ010-011-262315-
Southeast Johnson County-Northeast Johnson County-
416 PM MDT Fri May 26 2023

...A strong thunderstorm will impact portions of central Johnson
County through 515 PM MDT...

At 416 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles northwest of Fort Reno Historical Site, or 22 miles southeast
of Buffalo, moving north at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Johnson
County.

This includes the following highways...
 Interstate 25 between mile markers 281 and 296.
 Interstate 90 between mile markers 63 and 79.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4400 10638 4398 10655 4431 10682 4429 10679
      4430 10677 4431 10677 4434 10628
TIME...MOT...LOC 2216Z 169DEG 19KT 4405 10651

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Lowe
Special weather statement, May 26, 4:17 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Riverton WY
417 PM MDT Fri May 26 2023

WYZ005>008-017-262300-
Owl Creek and Bridger Mountains-Wind River Basin-Southeast Big Horn
Basin-Bighorn Mountains West-Southwest Big Horn Basin-
417 PM MDT Fri May 26 2023

...A strong thunderstorm will impact portions of southeastern Hot
Springs, northwestern Natrona, northeastern Fremont and southeastern
Washakie Counties through 500 PM MDT...

At 417 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lost Cabin, or 30 miles east of Shoshoni, moving north at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Cottonwood Pass around 435 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4326 10736 4329 10742 4329 10752 4322 10751
      4321 10756 4370 10795 4378 10726
TIME...MOT...LOC 2217Z 169DEG 44KT 4328 10751

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Lowe
Special weather statement, May 26, 4:21 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Riverton WY
421 PM MDT Fri May 26 2023

WYZ005-006-262245-
Southeast Big Horn Basin-Southwest Big Horn Basin-
421 PM MDT Fri May 26 2023

...Strong thunderstorms will impact portions of central Hot Springs
and northwestern Washakie Counties through 445 PM MDT...

At 420 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles north of Legend Rock State Petroglyph
Site to near Thermopolis. Movement was north at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Kirby and Winchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.

&&

LAT...LON 4379 10799 4363 10832 4364 10834 4365 10835
      4364 10837 4362 10838 4362 10841 4399 10870
      4408 10861 4408 10855 4414 10855 4417 10853
      4417 10848
TIME...MOT...LOC 2220Z 195DEG 21KT 4399 10860 4368 10831

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

TL
Special weather statement, May 26, 4:29 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Riverton WY
429 PM MDT Fri May 26 2023

WYZ017>019-262300-
Wind River Basin-Green Mountains and Rattlesnake Range-Lander
Foothills-
429 PM MDT Fri May 26 2023

...Strong thunderstorms will impact portions of southeastern Fremont
County through 500 PM MDT...

At 428 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lander to 12 miles southwest of Sand Draw.
Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Hudson around 445 PM MDT.

Other locations in the path of these storms include Sand Draw,
Arapahoe and southwestern Riverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4256 10831 4277 10873 4278 10873 4278 10875
      4282 10884 4310 10859 4280 10790
TIME...MOT...LOC 2228Z 231DEG 32KT 4283 10875 4265 10838

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Myers
Special weather statement, May 26, 4:34 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Riverton WY
434 PM MDT Fri May 26 2023

WYZ009-010-262315-
Bighorn Mountains Southeast-Northeast Johnson County-
434 PM MDT Fri May 26 2023

...A strong thunderstorm will impact portions of north central
Johnson County through 515 PM MDT...

At 434 PM MDT, Doppler radar was tracking a strong thunderstorm over
Buffalo, moving north at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Lake De Smet and Fort Phil Kearny Historical Site.

This includes the following highways...
 Interstate 25 between mile markers 295 and 299.
 Interstate 90 between mile markers 42 and 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
north central Wyoming.

&&

LAT...LON 4431 10655 4428 10674 4456 10710 4456 10640
TIME...MOT...LOC 2234Z 164DEG 28KT 4434 10668

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Lowe

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:28 PM MDTSevere Thunderstorm WarningRIWSweetwater62 min
May 26, 12:35 PM MDTSpecial Weather StatementRIWJohnson55 min
May 26, 1:26 PM MDTSpecial Weather StatementRIW64 min
May 26, 1:30 PM MDTSpecial Weather StatementRIWFremont60 min
May 26, 1:34 PM MDTSpecial Weather StatementRIW56 min
May 26, 2:08 PM MDTSevere Thunderstorm WarningRIWPark37 min
May 26, 2:09 PM MDTSpecial Weather StatementRIWNatrona66 min
May 26, 2:19 PM MDTSpecial Weather StatementRIWNatrona41 min
May 26, 2:20 PM MDTSpecial Weather StatementRIWHot Springs25 min
May 26, 2:25 PM MDTSevere Thunderstorm WarningRIWSweetwater40 min
May 26, 2:46 PM MDTSpecial Weather StatementRIWNatrona44 min
May 26, 2:46 PM MDTSevere Thunderstorm WarningRIWFremont29 min
May 26, 2:51 PM MDTSpecial Weather StatementRIWNatrona24 min
May 26, 2:55 PM MDTSpecial Weather StatementRIWFremont35 min
May 26, 2:58 PM MDTSevere Thunderstorm WarningRIWBig Horn, Park32 min
May 26, 3:13 PM MDTSevere Thunderstorm WarningRIWFremont47 min
May 26, 3:18 PM MDTSpecial Weather StatementRIWHot Springs27 min
May 26, 3:21 PM MDTSpecial Weather StatementRIWNatrona24 min
May 26, 3:31 PM MDTSpecial Weather StatementRIWBig Horn29 min
May 26, 3:33 PM MDTSpecial Weather StatementRIWFremont27 min
May 26, 3:36 PM MDTSpecial Weather StatementRIW39 min
May 26, 3:41 PM MDTSpecial Weather StatementRIWBig Horn34 min
May 26, 3:50 PM MDTSpecial Weather StatementRIWJohnson25 min
May 26, 3:58 PM MDTSpecial Weather StatementRIWFremont32 min
May 26, 4:00 PM MDTSevere Thunderstorm WarningRIWBig Horn30 min
May 26, 4:01 PM MDTSpecial Weather StatementRIWHot Springs44 min
May 26, 4:15 PM MDTSpecial Weather StatementRIWJohnson45 min
May 26, 4:16 PM MDTSpecial Weather StatementRIWJohnson59 min
May 26, 4:17 PM MDTSpecial Weather StatementRIWWashakie43 min
May 26, 4:21 PM MDTSpecial Weather StatementRIWHot Springs24 min
May 26, 4:29 PM MDTSpecial Weather StatementRIWFremont31 min
May 26, 4:34 PM MDTSpecial Weather StatementRIWSheridan41 min
May 26, 4:44 PM MDTTornado WarningRIWHot Springs, Washakie31 min
May 26, 5:11 PM MDTSpecial Weather StatementRIWSheridan49 min
May 26, 5:22 PM MDTSpecial Weather StatementRIWJohnson53 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.